# SDR 07FDEA03711

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592833
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED STA 560, LBL 2-25 BLENDED AREA, MAPPED OUT DAMAGE, REF SRM 51-10-6.  REMOVED OLD FLOORBEAM REPAIR REF SRM 51-30-02.  REMOVED AND REINSTALLED WEB AT STA 560-580, BL 0, REF SRM 51-30-02.  REMOVED AND REINSTALLED WEB AND ATTACH BRACKETS AT STA 560-580, LBL 25.  REMOVED AND REINSTALLED SEAT TRACK AND SEAT TRACK STRAPS STA 480-600, BL 0.  FABRICATED T-CAP AND REPAIR ANGLES REF DWG SR2753-034 REV F.  REPAIR ANGLE HEAT TREATED AND CAD PLATED, TREATED AND PRIMED T-CAP, PRIMED REPAIR ANGLES.  INSTALLED T-CAP AND REPAIR ANGLES REF DWG SR27-53-034 REV F.
